# SDR UPS06647695

- Difficulty date: August 14, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LTS INOP DURING CHECK.  REPLACED EMERGENCY LT BATTERY PACK ASSY IAW MM 33-51-07.  OPS CK GOOD.
